# SDR KW1R20151228004

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: General aviation
- Filed by: Baltimore Police Aviation Unit, repair station KW1R285K
- Aircraft: N453F
- Make and model: Urocop EC120B
- Aircraft serial: 1658
- Aircraft time: 2,824 hours, 2,511 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 6784517901
- Part serial: 03659
- Condition: Binding
- Location: P2 Heat
- Part time: 268 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

P2 HEAT VALVE WOULD NOT TURNOFF WHILE ENGINE WAS RUNNING.  P2 VALVE WAS ABLE TO BE TURNED OFF AFTER ENGINE SHUTDOWN.
